MAUDE Adverse Event Report: CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y1301
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Conmed india reported on behalf of a customer that the y1301, flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr device was used in an unnamed procedure on (b)(6)2024 and ¿2nd anchor safat broken during the surgeries¿.The procedure was completed with no impact to the patient.Further assessment was sent, and a good faith effort was made to obtain further information; however, no response has been received.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
Reported event ¿anchor broken during surgeries¿ was confirmed.The device will not be returned for evaluation, but photographic evidence has been provided.Root cause cannot be determined, however, based upon photos and the ifu; a possible cause of this event could be excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised to exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed india reported on behalf of a customer that the y1301, flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr device was used in an unnamed procedure on (b)(6) 2024 and ¿2nd anchor safat broken during the surgeries¿.The procedure was completed with no impact to the patient.Further assessment was sent, and a good faith effort was made to obtain further information; however, no response has been received.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
Y-KNOT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key20981391
Report Number1017294-2024-00162
Device Sequence Number15545426
Product Code MBI
UDI-Device Identifier10845854021651
UDI-Public(01)10845854021651(17)290220(10)1372042
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY1301
Device Lot Number1372042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic